# SDR SWAA2021120740611

- Difficulty date: November 4, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N451WN
- Make and model: Boeing 737
- Aircraft serial: 32495
- Aircraft time: 58,865 hours, 34,665 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK FRAME ON BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA ; 2021-511914 / [01] TOOL USED RADIUS GAGE P/N:2204A3 S/N:AE-408651 DUE DATE:02-FEB-22; [02] TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 22 JAN 22; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 22.; [03] TOOL USED CALIPER P/N 500-197-30 S/N A21146280 DUE DATE 17-OCT-22; [04] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 05-MAR-22; [05] TOOL USED: EDDY CURRENT FLAW DETECTOR; P/N: NORTEC 600D; S/N: 210136503 DUE DATE: 05-MAR-22; [06] REPLACED ANGLE ON FRAME BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1; [07] PERFORMED REPAIR FRAME BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 SEE INDIVIDUAL SIGN OFF BELOW; [08] PERFORMED REPAIR FRAME BS 312 BTW STR 5L AND STR 6L AT FWD GALLEY AREA IAW B737-700 SRM 53-10-07-2R-1 REPAIR 1 . TASK CARD COMPLETED SEE INDIVIDUAL SIGN OFF
